# SDR EIAA9513

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Ws 250
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DEN, BIRD STRIKE OCCURRED ON LEFT WING.  THE BIRD IMPACTED THE NR 2 SLAT AND THE FIXED LEADING EDGE AT WING STATION XFS EQUALS 250.  SLAT WAS DAMAGED AND THE WING LEADING EDGE WAS DENTED JUST FORWARD OF THE ROUND ACCESS PANEL.  (M)
